| Model Number |
CA1032800 |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of nurse call issue is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function, and patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
A trilogy 200 was returned to a third-party service center for service.There was no serious patient harm or injury that occurred or was reported.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the third-party service center, the device failed a test step related to the nurse call function during testing.The device's interface board was replaced to address the issue.